# SDR 07FDEA01533

- Difficulty date: April 22, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING O/B FLAP O/B LOWER SKIN GOUGED ON INTERIOR SIDE.  CUT OUT DAMAGE REF; DC/MD10-10 SRM 57-10-00 FIG 85 VOL 1.  FABBED REPAIR DOUBLER.  [SUP 04-30-07]  REF; DC/MD10 -10 SRM 57-10-00 VOL 1. ALODINED AND PRIMED REF; DC/MD10-10 SRM  51-21-01 VOL 11. INSTALLED DOUBLER REF; DC/MD10-10 SRM 51-35-01, VOL 11. TOUCH UP  PAINT REF; DC/MD10-10 SRM 51-21-02 VOL 11.
